Show simple item record

dc.contributor.advisorDeeter, Charles R.
dc.contributor.authorBerzsenyi, Georgeen_US
dc.description.abstractThe aim of this paper is to further the theory of monodiffric functions introduced by R. P. Isaacs (A Finite Difference Function Theory, Universidad Nacional Tucuman Revista, vol. 2 (1941), pp. 177-201). Besides developing the concept of monodiffric duality and solving an important boundary-value problem, several new methods of integration are presented. Interrelations among these line integrals are analyzed, and analogs are given for Cauchy's Integral Formula for the Derivative and the method of Integration by Parts. Convolution products of monodiffric functions are derived and analyzed both from the algebraic and from the function-theoretic viewpoint . One of these convolution products is then used to define a product operation for monodiffric functions. It-is shown that the class of functions monodiffric in the first quadrant of the discrete plane forms a commutative integral domain with identity with respect to pointwise addition and the product operation defined. It is also shown that the pseudo-powers of z satisfy the law of exponents with respect to this product operation.
dc.format.extentiii, 55 leaves, bounden_US
dc.format.mediumFormat: Printen_US
dc.relation.ispartofTexas Christian University dissertationen_US
dc.subject.lcshHolomorphic functionsen_US
dc.titleProducts of monodiffric functionsen_US
dc.typeTexten_US of Mathematics
local.collegeCollege of Science and Engineering
local.academicunitDepartment of Mathematics
dc.identifier.callnumberMain Stacks: AS38 .B478 (Regular Loan)
dc.identifier.callnumberSpecial Collections: AS38 .B478 (Non-Circulating) of Philosophy Christian University

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record